# SDR 0500996745

- Difficulty date: April 28, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N645NW
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 62,082 hours, 7,191 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN NR 3 PYLON OB AFT FRAME WEB.  REPAIRED PER EA 67-165208.
